Le schéma de Hilbert des courbes gauches localement Cohen-Macaulay n'est (presque) jamais réduit
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, p. 757-785
@article{ASENS_1996_4_29_6_757_0,
     author = {Martin-Deschamps, Mireille and Perrin, Daniel},
     title = {Le sch\'ema de Hilbert des courbes gauches localement Cohen-Macaulay n'est (presque) jamais r\'eduit},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 29},
     number = {6},
     year = {1996},
     pages = {757-785},
     doi = {10.24033/asens.1753},
     zbl = {0892.14005},
     mrnumber = {98a:14003},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_1996_4_29_6_757_0}
}
Martin-Deschamps, Mireille; Perrin, Daniel. Le schéma de Hilbert des courbes gauches localement Cohen-Macaulay n'est (presque) jamais réduit. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 29 (1996) no. 6, pp. 757-785. doi : 10.24033/asens.1753. http://www.numdam.org/item/ASENS_1996_4_29_6_757_0/

[A] M. Artin, Lectures on deformations of singularities, (Lectures on Math. Tata Institute, 54, 1976). | Zbl 0395.14003

[Ei] L. Ein, Hilbert scheme of smooth space curves (Ann. Scient. E.N.S., 4e série, vol. 4, 1986, p. 469-478). | Numdam | MR 875083 | MR 88c:14009 | Zbl 0606.14003

[E] Ph. Ellia, On the cohomology of projective space curves (Bolletino U.M.I., (7), 9-A, 1995, p. 593-607). | MR 1363560 | MR 96k:14022 | Zbl 0866.14020

[gE] G. Ellingsrud, Sur le schéma de Hilbert des variétés de codimension 2 dans Pe à cône de Cohen-Macaulay (Ann. Scient. E.N.S., 4e série, vol. 8, 1975, p. 423-432). | Numdam | MR 393020 | MR 52 #13831 | Zbl 0325.14002

[F] G. Fløystadt, Determining obstructions for space curves with applications to non reduced components of the Hilbert scheme (J. reine angew. Math., vol. 439, 1993, p. 11-44). | MR 1219693 | Zbl 0765.14015

[GP] L. Gruson et C. Peskine, Genre des courbes de l'espace projectif (Lecture Notes 687, Springer Verlag, 1977, p. 31-59). | MR 527229 | MR 81e:14019 | Zbl 0412.14011

[H1] R. Hartshorne, On the connectedness of the Hilbert scheme, (Publ. Math. IHES, vol. 29, 1966, p. 6-48). | Numdam | MR 213368 | MR 35 #4232 | Zbl 0171.41502

[H2] R. Hartshorne, The genus of Space Curves [Annali dell'Universita di Ferrara (à paraître)]. | MR 1399631 | Zbl 0865.14013

[H3] R. Hartshorne, On the classification of algebraic space curves, II (AMS Proceedings of Symposia in Pure Mathematics, PSMP, vol. 46, 1987, p. 145-164). | MR 927954 | MR 89g:14025 | Zbl 0659.14020

[K] J. O. Kleppe, Deformations of graded algebras and of projective schemes of nests. Applications to the Hilbert scheme of curves in 3-space (Thesis, University of Oslo, 1980).

[MDP 1] M. Martin-Deschamps et D. Perrin, Sur la classification des courbes gauches I (Astérisque, vol. 184-185, 1990). | MR 1073438 | MR 91h:14039 | Zbl 0717.14017

[MDP 2] M. Martin-Deschamps et D. Perrin, Courbes gauches et Modules de Rao (J. reine angew. Math. vol. 439, 1993, p. 103-145). | MR 1219697 | MR 94e:14040 | Zbl 0765.14017

[MDP3] M. Martin-Deschamps et D. Perrin, Construction de courbes lisses : un théorème à la Bertini (Rapport de recherche du LMENS, vol. 92-22, 1992).

[MDP4] M. Martin-Deschamps et D. Perrin, Sur les bornes du module de Rao (C.R. Acad. Sci. Paris, t. 137, série I, p. 1159-1162, 1993). | MR 1257231 | MR 95e:14023 | Zbl 0796.14029

[Mi] J. Migliore, On linking double lines (Trans. A.M.S., vol. 294, n° 1, 1986, p. 177-185). | MR 819941 | MR 87i:14028 | Zbl 0596.14019

[P] D. Perrin, Courbes passant par m points généraux de P3 (Mémoire S.M.F. n° 28/29, 1987). | Numdam | MR 925737 | MR 89j:14020 | Zbl 0648.14028

[PS] C. Peskine et L. Szpiro, Liaison des variétés algébriques (Invent. Math., vol. 26, 1974, p. 271-302). | MR 364271 | MR 51 #526 | Zbl 0298.14022

[Rao] A. P. Rao, Liaison among curves in P3 (Invent. Math., vol. 50, 1979, p. 205-217). | MR 520926 | MR 80e:14023 | Zbl 0406.14033

[W] C. Walter, Algebraic methods for the cohomology of normal bundles of algebraic space curves, Preprint.